# SDR DL76G090570

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 41,387 hours, 5,951 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE AFTER TAKEOFF CAN DETECT ODOR IN CABIN RETURNING TO JFK FOR REPAIRS.  NR 1 ENG BIRDSTRIKE.  PERFORMED BOROSCOPE, ALL NORMAL.  REPLACED ENGINE NOSE COWL.
